Rational Expectations and the Term Structure of Interest Rates

Thomas Sargent

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)74-97
    JournalJournal of Money, Credit and Banking
    Volume4
    Issue number1
    StatePublished - Feb 1972

    Cite this

    Rational Expectations and the Term Structure of Interest Rates. / Sargent, Thomas.

    In: Journal of Money, Credit and Banking, Vol. 4, No. 1, 02.1972, p. 74-97.

    Research output: Contribution to journalArticle

    @article{fc87d21f836e410f88b8419e976c53c7,
    title = "Rational Expectations and the Term Structure of Interest Rates",
    author = "Thomas Sargent",
    year = "1972",
    month = "2",
    language = "English (US)",
    volume = "4",
    pages = "74--97",
    journal = "Journal of Money, Credit and Banking",
    issn = "0022-2879",
    publisher = "Wiley-Blackwell",
    number = "1",

    }

    TY - JOUR

    T1 - Rational Expectations and the Term Structure of Interest Rates

    AU - Sargent, Thomas

    PY - 1972/2

    Y1 - 1972/2

    M3 - Article

    VL - 4

    SP - 74

    EP - 97

    JO - Journal of Money, Credit and Banking

    JF - Journal of Money, Credit and Banking

    SN - 0022-2879

    IS - 1

    ER -